MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PRT-00900-001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a ventilator was being set up and did not pass the pre-use test.It was noted that the unit was not ventilating.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H9.After additional analysis by ventec, it has been determined that there is a potential risk to health associated with blower circuit failures resulting in unexpected shut downs and/or loss of ventilation.As a result of this investigation, ventec has initiated a field corrective action (reference corrections and removals number 3013095415-4/12/2021-001-r).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
MDR Report Key8313041
Report Number3013095415-2019-00002
Device Sequence Number14004143
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public(01)00855573007433(11)180516
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRT-00900-001
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer12/20/2018
04/19/2021
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date04/17/2019
05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3013095415-4/12/2021-001
Patient Sequence Number1